# SDR DL733020227

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,194 hours, 32,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND AFT AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.
